# SDR SWAA2013012811938

- Difficulty date: January 16, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT WS 517.757 TRAILING EDGE AREA.  REPLACED REPAIR ANGLE LOCATED AT WX 517.757 TRAILNG EDGE AREA LEFT WING IAW SRM B737-300 51-10-02 PART 8 51-40-02 AND DWG 65-46460.
